# SDR 07FDEA02085

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554569
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSE STA 380-387 STR 23R, 3 LIGHTNING STRIKES.  REMOVED LIGHTNING STRUCK RIVETS, HFEC FOUND CRACKS AROUND RIVET HOLES AND SKIN.  REMOVED DAMAGE, SECOND TIME HFEC FOUND NO CRACKS.  FAB`D DOUBLER, DRILLED AND INSTALLED, PRIMED AND PAINTED IN REF TO SRM 51-30-2 PG 13-16, SRM 53-30-3 FIG 3, FIG 20. SRM 51-10-2 PG 1.  THIS REPAIR WORKED WITH SNRM N00131.
